# SDR 2025F00121

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: General aviation
- Aircraft: N774LK
- Make and model: Beech 200CBEECH
- Aircraft serial: BL145
- Aircraft time: 11,417 hours, 8,076 cycles
- Engine: Pwc PT6A42A
- Engine time: 9,171 hours, 4,468 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 04251R5507
- Condition: Cracked
- Location: Zone 200
- Part time: 8,342 hours, 4,960 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD OUTER PANE SHATTERED DURING DECENT FROM FLIGHT LEVEL 21000 WITH WINDSHIELD HEAT ON.
